# SDR UALA2012100305615

- Difficulty date: October 2, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 71,136 hours, 26,634 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R SLIDE LIGHT INOP.  WHILE WORKING CH4018 FOR DOOR 4R SLIDE LIGHT, FOUND A WORN ROLLER BEARING.  761-0431 BEARING NIS SYSTEM.  NEED SHAFT AND BELL CRANK.  STILL NEED BELL CRANK.  ACP 4R ARM-DISARM LEVER CHECK.  FOUND ROLLER IN GIRT BAR MECHANISM WORN.  PLAY OR  WEAR IS CAUSING INTERMITTENT LIGHT.  ROLLER IS ITEM 370 IPC REF 52-11-20-032.  REPLACED ROLLER AND LINK ASSY, ITEM #370 & #395.
